| Model Number |
02.07.0220SCF |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
10/28/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 31-10-2025.Lot 1906427: (b)(4) items manufactured and released on 25-09-2019 expiration date: 2024-09-04.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.
Event or Problem Description
The patient had primary surgery using competitor implants.On (b)(6) 2023, the patient was revised to a medacta revision system.The surgery was completed successfully.On (b)(6) 2025, the patient came in due to an infection.The surgeon performed a washout and revised the poly.The surgery was completed successfully.